# SDR R61A201801300123

- Difficulty date: January 30, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 11,870 hours, 8,067 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Service
- Part time: 11,870 hours, 8,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION AT THE WASTE SERVICE PANEL DOOR. REMOVED AND REPLACED THE WASTE SERVICE PANEL DOOR.
